# SDR SWAA2016011548022

- Difficulty date: January 6, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 63,188 hours, 38,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD ANGLE CORRODED AT BS 500D, BETWEEN LBL 24 TO RBL 24.  R & R ANGLE IAW SRM.
